# SDR DHL2004809531

- Difficulty date: January 10, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 91,189 hours, 29,520 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Part time: 91,189 hours, 29,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP UPPER SKIN DEFLECTED, XW 2.000 TO XW 91.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR.  REMOVED DAMAGED PANEL PLATING IAW SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.  FABRICATED NEW PANEL PLATING (AL2024-T3 0.050) IAW BOEING MESSAGE 1-XW84N, DWG SEMAN ED 3808.  CLEANED, TREATED AND PRIMED AREA AND NEW PANEL PLATING INTERIOR IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED NEW PANEL PLATING IAW BOEING MESSAGE 1-XW84N, DWG SEMAN ED-3808 SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.  IAW FAX BOEING NUMBER 1-XW84N THIS REPAIR IS TEMPORARY TO NEXT AIRCRAFT CHECK -C- WITH DETAILED VISUAL INSPECTION TO SKIN AND RIBS AT INTERVALS OF 500 FLIGHT HOURS.
